Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Reiterman, Jan; Sobral, Manuela; Tholen, Walter
Composites of effective descent maps. Cahiers de Topologie et Géométrie Différentielle Catégoriques, 34 no. 3 (1993), p. 193-207
Full text djvu | pdf | Reviews MR 1239468 | Zbl 0792.18001 | 1 citation in Numdam

stable URL: http://www.numdam.org/item?id=CTGDC_1993__34_3_193_0

Bibliography

[B] R. Börger, Making factorizations compositive, Comment. Math. Univ. Carolinae 32 (1991), 749-759.
Article |  MR 1159822 |  Zbl 0760.18001
[B-R] J. Bénabou and J. Roubaud, Monades et descente, C.R. Acad. Sc. 270 (1970) 96-98.  MR 255631 |  Zbl 0287.18007
[D-K] B. Day and G.M. Kelly, On topological quotient maps preserved by pullbacks or porducts, Proc. Cambridge Phil. Soc. 67 (1970) 553-558.  MR 254817 |  Zbl 0191.20801
[G-U] P. Gabriel and F. Ulmer, Lokal präsentierbare Kategorien, Lecture Notes in Math. 221 (Springer, Berlin 1971).  MR 327863 |  Zbl 0225.18004
[J-T1] G. Janelidze and W. Tholen, How algebraic is the change-of-base functor ?, Lecture Notes in Math. 1488 (Springer, Berlin 1991) pp. 174-186.  MR 1173011 |  Zbl 0802.18005
[J-T2] G. Janelidze and W. Tholen, Facets of descent, I, Applied Categorical Structures (to appear).  MR 1285884 |  Zbl 0805.18005
[J-T3] G. Janelidze and W. Tholen, Facets of descent, II, preprint (York University, 1993).  MR 1466540
[K] G.M. Kelly, Monomorphisms, epimorphisms, and pullbacks, J. Austral. Math. Soc. A9 (1969) 124-142.  MR 240161 |  Zbl 0169.32604
[P1] D. Pavlović, Predicates and Fibrations, Ph.D. thesis (Rijksuniversiteit Utrecht 1990).
[P2] D. Pavlović Categorical interpolation: descent and the Beck-Chevalley condition without direct images, Lecture Notes in Math. 1488 (Springer, Berlin 1991) pp. 306-325.  MR 1173021 |  Zbl 0736.18005
[R-T] J. Reiterman and W. Tholen, Effective descent maps of topological spaces, Topology Appl. (to appear).  MR 1271335 |  Zbl 0829.54011
[S-T] M. Sobral and W. Tholen, Effective descent morphisms and ef fective equivalence relations, CMS Conference Proceedings, vol. 13 (AMS, Providence, R.I., 1992) pp. 421-433.  MR 1192162 |  Zbl 0792.18002
Copyright Cellule MathDoc 2014 | Credit | Site Map